advertisement
Question
Posted by: Mamma | 2004/02/21

borsfoed en is op pil,maar steeds menstruasie

Ek borsvoed en gebruik die Microval pil. Ek menstrueer nou elke 2 weke vir 2 dae. Is dit normaal? Dit gebeur nou al vir 3 maande so.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This can happen on the mini-pill unfortunately.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement